# SDR LR7A03042

- Difficulty date: April 26, 2003
- Submitted: April 29, 2003
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 25,856 hours, 13,986 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Longeron
- Part number: 339336L
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 INSPECTION PER JOB CARD HB3200 FOUND LT MLG WW POD WL 200 LONGERON CRACKED AT FS 477, LBL 80.   REPLACED LONGERON IAW SRM SMP 583 51-70.  NR 0015, 02/REP/61 AND 02/REP/62.
